# SDR C2XA02BT047

- Difficulty date: August 28, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR---CO3419, CREW REPORTED "EMERGENCY LIGHT INOPERATIVE".  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS AND RECHARGED EMERGENCY LIGHT BATTERIES. OPS.CHECKED SYSTEM GOOD. AIRCRAFT RETURNED TO SERVICE.
